RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1996, Volume 59, Issue 5, Pages 692–702 (Mi mz1763)  

Best Hausdorff approximations by algebraic polynomials and porosity

A. I. Ermakov

Easternukrainian State University

Abstract: For any $b\in(a,a')$, a sharp lower bound for the coefficient of $v$-uniformity of the set of discontinuity points of a function $f$ on the interval $(-b,b)$ is obtained.

DOI: https://doi.org/10.4213/mzm1763

Full text: PDF file (182 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1996, 59:5, 498–506

Bibliographic databases:

UDC: 517.5
Received: 29.12.1994

Citation: A. I. Ermakov, “Best Hausdorff approximations by algebraic polynomials and porosity”, Mat. Zametki, 59:5 (1996), 692–702; Math. Notes, 59:5 (1996), 498–506

Citation in format AMSBIB
\Bibitem{Erm96}
\by A.~I.~Ermakov
\paper Best Hausdorff approximations by algebraic polynomials and porosity
\jour Mat. Zametki
\yr 1996
\vol 59
\issue 5
\pages 692--702
\mathnet{http://mi.mathnet.ru/mz1763}
\crossref{https://doi.org/10.4213/mzm1763}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1445450}
\zmath{https://zbmath.org/?q=an:1010.41500}
\transl
\jour Math. Notes
\yr 1996
\vol 59
\issue 5
\pages 498--506
\crossref{https://doi.org/10.1007/BF02308816}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1996VM73200005}


Linking options:
  • http://mi.mathnet.ru/eng/mz1763
  • https://doi.org/10.4213/mzm1763
  • http://mi.mathnet.ru/eng/mz/v59/i5/p692

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:172
    Full text:94
    References:18
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020